# SDR R61A201909281011

- Difficulty date: September 17, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 30,181 hours, 23,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL CENTER FUSELAGE III DRY AREA 53-23 LH INBD SEAT TRACK FRAME 84 FLANGE. REMOVED DAMAGED SECTION BY CUT-OUT LH INBD SEAT TRACK FRAME 84 REF SRM 53-00-10/REPAIR 01 LOCATED AND DRILLED REPAIR PARTS REF ETD2019-170-129362  INSTALLED REPAIR PARTS LH INBD SEAT TRACK FRAME 84 REF ETD2019-170-129362 APPLIED SURFACE PROTECTION TO STRUCTURAL CENTER FUSELAGE III DRY AREA 53-23 LH INBD SEAT TRACK FRAME 84 FLANGE REF SRM 51-23-06, PO#244707, CPM 51-25-00.  SEE EAMS W/O H6968 SN 148 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
